National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Applications of mathematics(45)
ISSN: 0862-7940
年代
1    
Existence of positive periodic solutions of an SEIR model with periodic coefficients 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:57  Issue:6  Page:601-616  

Zhang Tailei;   Liu Junli;   Teng Zhidong;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:9

文摘信息 获取全文 问图书馆员

2    
A new one-step smoothing newton method for second-order cone programming 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:57  Issue:4  Page:311-331  

Tang Jingyong;   He Guoping;   Dong Li;   Fang Liang;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:11

文摘信息 获取全文 问图书馆员

3    
Backward doubly stochastic differential equations with infinite time horizon 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:57  Issue:6  Page:641-653  

Zhu Bo;   Han Baoyan;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:5

文摘信息 获取全文 问图书馆员

4    
Convergence properties for arrays of rowwise pairwise negatively quadrant dependent random variables 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:57  Issue:5  Page:463-476  

Wu Yongfeng;   Wang Dingcheng;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:6

文摘信息 获取全文 问图书馆员

5    
Homogenization of monotone parabolic problems with several temporal scales 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:57  Issue:3  Page:191-214  

Persson Jens;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:6

文摘信息 获取全文 问图书馆员

6    
Some remarks on two-scale convergence and periodic unfolding 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:57  Issue:4  Page:359-375  

Francu Jan;   Svanstedt Nils E.M;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:5

文摘信息 获取全文 问图书馆员

7    
Existence of solutions for a nonlinear discrete system involving the p-Laplacian 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:57  Issue:1  Page:11-30  

Zhang Xingyong;   Tang Xianhua;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:7

文摘信息 获取全文 问图书馆员

8    
Mechanical oscillators described by a system of differential-algebraic equations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:57  Issue:2  Page:129-142  

Pražák Dalibor;   Rajagopal Kumbakonam R;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:6

文摘信息 获取全文 问图书馆员

9    
On a phase-field model with a logarithmic nonlinearity 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:57  Issue:3  Page:215-229  

Miranville Alain;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:5

文摘信息 获取全文 问图书馆员

10    
Initial boundary value problem for generalized Zakharov equations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:57  Issue:6  Page:581-599  

You Shujun;   Guo Boling;   Ning Xiaoqi;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

11    
A study of the number of solutions of the system of the log-likelihood equations for the 3-parameter weibull distribution 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:57  Issue:5  Page:531-542  

Tzavelas George;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

12    
Solving singular convolution equations using the inverse fast fourier transform 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:57  Issue:5  Page:543-550  

Krajník Eduard;   Montesinos Vincente;   Zizler Peter;   Zizler Václav;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:0

文摘信息 获取全文 问图书馆员

13    
Simple Monte Carlo integration with respect to Bernoulli convolutions 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:57  Issue:6  Page:617-626  

Gómez David M;   Dartnell Pablo;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

14    
Approximations by the Cauchy-type integrals with piecewise linear densities 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:57  Issue:6  Page:627-640  

Drobek Jaroslav;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

15    
Equations containing locally Henstock-Kurzweil integrable functions 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:57  Issue:6  Page:569-580  

Heikkilä Seppo;   Ye Guoju;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:0

文摘信息 获取全文 问图书馆员

16    
Existence of weak solutions to doubly degenerate diffusion equations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:57  Issue:1  Page:43-69  

Matas Aleš;   Merker Jochen;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:5

文摘信息 获取全文 问图书馆员

17    
Analysis of finite element methods Onbakhvalov-type meshes for linear convection-diffusion problems in 2D 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:57  Issue:2  Page:97-108  

Roos Hans-Görg;   Schopf Martin;  

问图书馆员

18    
Theoretical analysis of discrete contact problems with coulomb friction 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:57  Issue:3  Page:263-295  

Ligurský;   ;   Tomáš,;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:3

文摘信息 获取全文 问图书馆员

19    
A smoothing saa method for a stochastic mathematical program with complementarity constraints 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:57  Issue:5  Page:477-502  

Zhang Jie;   Zhang Li-Wei;   Wu Yue;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

20    
Linear error propagation law and plug-in estimators 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:57  Issue:6  Page:655-666  

Kubáček;   ;   Lubomír,;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:0

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 下一页 >
作者信息:×